Alert archive / Wisconsin / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Sep 6, 2015, 10:06 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2015, 10:06 PM CDT (03:06 UTC)
- Expired
- Sep 7, 2015, 2:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, WI, Jackson County, WI
The radar
The La Crosse radar (KARX), 96 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 10:42 PM CDT | FLASH FLOOD | 1 W Greenwood, WI | WATER OVER ROADS N & G WEST OF GREENWOOD |
| Sep 7, 12:55 AM CDT | FLASH FLOOD | 3 Sw Willard, WI | UNDERMINING OF CHICKADEE ROAD NEAR GORMAN AVENUE WAS OCCURRING. |
| Sep 7, 12:55 AM CDT | FLASH FLOOD | 4 Nw Humbird, WI | U.S. HIGHWAYS 10 AND 12 WERE CLOSED FROM WATER OVER THE ROAD. |
| Sep 7, 1:00 AM CDT | FLASH FLOOD | 3 Wsw Humbird, WI | NUMEROUS ROAD WASHOUTS AND GENERAL FLOODING WAS OCCURRING ACROSS THE TOWNSHIPS OF CLEVELAND AND GARFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
955
WGUS53 KARX 070306
FFWARX
WIC019-053-070700-
/O.NEW.KARX.FF.W.0006.150907T0306Z-150907T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1006 PM CDT SUN SEP 6 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN CENTRAL WISCONSIN...
NORTHERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 200 AM CDT
* AT 1004 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAINFALL ACROSS THE WARNED AREA. AROUND THREE INCHES OF RAIN
HAS ALREADY FALLEN...AND MORE IS COMING. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
NEILLSVILLE...COLBY...LOYAL...GREENWOOD...HUMBIRD...SHERWOOD...
YORK...LYNN...LONGWOOD...NORTHFIELD... MERRILLAN AND WILLARD.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA BETWEEN 10 PM AND MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4442 9032 4442 9117 4460 9117 4460 9092
4489 9092 4503 9031
$$
MW2 follow-up statements
698
WGUS73 KARX 070355
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1055 PM CDT SUN SEP 6 2015
WIC019-053-070700-
/O.CON.KARX.FF.W.0006.000000T0000Z-150907T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK WI-JACKSON WI-
1055 PM CDT SUN SEP 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CLARK AND NORTHERN JACKSON COUNTIES...
AT 1042 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING WITH
WATER OVER COUNTY ROADS N AND G WEST OF GREENWOOD IN CLARK COUNTY.
RADAR INDICATES THAT BETWEEN THREE AND FOUR INCHES OF RAIN HAVE
ALREADY FALLEN IN THESE AREAS...AND ANOTHER HALF INCH IS POSSIBLE
THROUGH MIDNIGHT.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
NEILLSVILLE...ABBOTSFORD...SPENCER...COLBY...LOYAL...GREENWOOD...
OWEN...DORCHESTER...FAIRCHILD...PRICE...SHORTVILLE...HUMBIRD...
SHERWOOD...YORK...LYNN...LONGWOOD...NORTHFIELD...MERRILLAN AND
WILLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE
FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE
ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4442 9032 4442 9117 4460 9117 4460 9092
4489 9092 4503 9031
$$
MW137
WGUS73 KARX 070615
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
115 AM CDT MON SEP 7 2015
WIC019-053-070700-
/O.CON.KARX.FF.W.0006.000000T0000Z-150907T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK WI-JACKSON WI-
115 AM CDT MON SEP 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CLARK AND NORTHERN JACKSON COUNTIES...
AT 112 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT U.S. HIGHWAYS 10
AND 12 WAS CLOSED NORTHWEST OF HUMBIRD IN SOUTHWEST CLARK COUNTY.
NUMEROUS WASHOUTS AND WIDESPREAD GENERAL FLOODING WAS REPORTED
ACROSS THE TOWNSHIPS OF CLEVELAND AND GARFIELD IN NORTHERN JACKSON
COUNTY. THE JACKSON COUNTY SHERIFFS DEPARTMENT WAS REQUESTING THAT
PEOPLE STAY OUT OF THOSE TOWNSHIPS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEILLSVILLE...ABBOTSFORD...SPENCER...COLBY...LOYAL...GREENWOOD...
OWEN...DORCHESTER...FAIRCHILD...PRICE...SHORTVILLE...HUMBIRD...
SHERWOOD...YORK...LYNN...LONGWOOD...RESEBURG...NORTHFIELD...MERRILLAN
AND WILLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4442 9032 4442 9117 4460 9117 4460 9092
4489 9092 4503 9031
$$
04What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 6:24 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Sep 6, 6:24 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 624 PM CDT SUN SEP 6 2015 .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 305 PM CDT SUN SEP 6 2015 UPPER LEVEL SHORTWAVE WORKING WITH A BROAD FETCH OF LOW LEVEL MOISTURE TRANSPORT TO CONTINUE THE SCATTERED SHOWER/STORM ACTIVITY ACROSS NORTHERN IA/SOUTHERN MN INTO NORTHWEST WISCONSIN AT MID AFTERNOON. THE CLOUDS/PCPN WERE WORKING TO KEEP INSTABILITY IN CHECK...FOR THE MOMENT. MESSY CONVECTIVE SCENARIO SETTING UP WITH A COUPLE MAIN FOCUSES. FIRST...THE ONGOING PCPN IS ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE IN A REGION OF BROAD MOISTURE TRANSPORT. ENOUGH INSTABILITY HAS DEVELOPED...RESULTING IN SOME INCREASE IN COVERAGE AND INTENSITY. EXPECT THIS ACTIVITY TO CONTINUE BUT ADVANCE NORTHEAST WITH THE SHORTWAVE. NEXT...AND LIKELY THE MAIN ROUND OF SHOWERS/STORMS...WILL COME WITH A COLD FRONT ENCROACHING FROM THE WEST. NOT MUCH GOING ON ALONG THE BOUNDARY YET...WEAKLY CONVERGENT AND IN THE SUBSIDENT PORTION OF THE UPPER LEVEL JET...ALTHOUGH A CLUSTER OF STRONG STORMS DID DEVELOP IN AN AREA OF CLEARING AROUND A SFC LOW OVER NORTHERN MN. AS THE FRONT MOVES IN...LINKS UP WITH THE BETTER UPPER LEVEL JET DYNAMICS...LOW LEVEL JET NOSES INTO IT...AND A RIPPLE IN THE UPPER LEVEL FLOW APPROACHES FROM NEB. RIBBON OF MOISTURE TRANSPORT CONTINUES. HRRR/HOPWRF MESO MODELS FIRE ALONG THIS SOUTHERN FLANK OF THE FRONT AROUND 02Z OR SO...MOSTLY IN NORTHEAST IA/SOUTHWEST WI TO THE SOUTH. THERE HAS BEEN DESTABILIZATION IN THE POCKETS OF CLEARING AMONGST THE CURRENT SHOWERS/CLOUDS...WITH MORE CLOUD FREE ATMOSPHERE TO THE SOUTH/SOUTHEAST...SHOULD HELP IN THIS MATTER. RAP/HRRR SOUNDINGS POINT TO A FAIRLY DEEP LAYER OF CAPE...ALTHOUGH MORE ON THE SKINNY SIDE. NOT SURE IF VIGOROUS/STRONG UPDRAFTS WILL RESULT...SOMEWHAT LIMITING THE POTENTIAL FOR LARGE HAIL. DEEPEST/STRONGEST WIND SHEAR IS DISPLACED WEST/NORTH OF THE INSTABILITY AXIS. WHAT IS THERE IS MOSTLY IN THE 0-3 KM LAYER...ROUGHLY 20-30 KTS. RELATIVELY DRY SUB CLOUD LAYER PER RAP/HRRR SOUNDINGS...WITH INVERTED-V HELPING TO SUPPORT STRONGER WIND GUSTS. SEE SOME THREAT FOR STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS EVENING...WITH 6 TO 10 PM LOOKING LIKE THE MOST FAVORABLE TIME. DAMAGING WINDS WOULD BE THE MAIN THREAT...WITH SMALL TO MARGINALLY SEVERE HAIL. THE THREAT TURNS TO HEAVY RAIN WITH THE SECOND EXPECTED DEVELOPMENT REGION OVER IA LATER THIS EVENING. PWS NEAR 2 INCHES AND WARM CLOUD DEPTHS AROUND 4 KFT FAVORABLE FOR EFFICIENT RAIN PRODUCERS. THE FRONTAL BOUNDARY WILL TAKE UP A MOSTLY WEST-EAST ORIENTATION OVER IA LATER MONDAY. THE LOW LEVEL JET/MOISTURE TRANSPORT REFOCUSES INTO AND ACROSS THE BOUNDARY MONDAY NIGHT...NOSING INTO CENTRAL/EASTERN IA...WITH A SHIFT EAST OVERNIGHT. GOOD SLOPING FRONTOGENETIC LIFT AROUND THE FRONT...PER NORTH-SOUTH RUNNING X- SECTION. UPPER LEVEL SUPPORT THERE TOO...VIA THE RIGHT ENTRANCE REGION OF A 300 MB JET STREAK. UPWARDS OF 3000 J/KG OF MUCAPE AT 00Z TUE IN THE GFS/NAM. AMPLE FORCING/LIFT FOR STORM/SHOWER GENERATION...AND ALL THE MODELS SAY JUST THAT. PLENTY OF MOISTURE FOR FUEL WITH PWS NEAR 2 INCHES OVER IA AND WARM CLOUD DEPTHS AROUND 4 KFT IN THE SAME AREA. EXPECT EFFICIENT RAIN PRODUCERS...AND WITH A WEST-EAST ORIENTATION OF THE FOCUSING SFC BOUNDARY...TRAINING STORMS LOOK LIKELY. ALL THAT SAID...THE STRONGER FORCING/DEEPER MOISTURE LIES JUST SOUTH OF LOCAL AREA...AND AT LEAST FOR NOW...SO WILL THE GREATER THREAT FOR HEAVY RAIN. RAIN DOES LOOK LIKELY FOR AT LEAST THE SOUTHERN 1/2 OF THE FORECAST AREA...ESPECIALLY SOUTH OF I-90 AND DURING THE OVERNIGHT HOURS. PCPN WOULD CONTINUE INTO TUE MORNING. SOME UNCERTAINTIES WITH LATER ON TUE. THE SFC FRONT IS EXPECTED TO GET SOME PUSH SOUTH/EAST WHILE A 500 MB TROUGH SWINGS ACROSS FAR NORTHERN PARTS OF THE REGION. THE NAM/ECMWF/GEM ALL FAVOR THIS PUSH. HOWEVER...THE GFS HANGS IT A BIT MORE NORTH...AND FIRES ANOTHER ROUND OF SHOWERS/STORMS AROUND/NORTH OF IT. THOSE WOULD IMPACT NORTHEAST IA/SOUTHWEST WI. THE GFS IS THE ODD MODEL OUT THIS GO AROUND...AND WILL LEAN TOWARD A MORE CONSENSUS/DRIER OUTCOME FOR NOW. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 305 PM CDT SUN SEP 6 2015 PATTERN CHANGE FOR THE REGION AS THE UPPER LEVEL RIDGE FINALLY GIVES WAY TO NORTHWEST FLOW/TROUGH. SAY GOODBYE TO THE SUMMER WARMTH AND HELLO TO FALL CONDITIONS...EVEN BELOW NORMAL BY NEXT WEEKEND. 850 MB TEMPS IN THE GFS AND ECMWF AS PROGGED TO DROP FROM AROUND 20 C FROM 00Z MON...TO 6-7 C BY 00Z SAT. NAEFS 850 MB TEMP ANOMALIES RANGE FROM -1 TO -1 1/2. A FEW DAYS WITH HIGHS ONLY IN THE 60S APPEAR LIKELY AT THE MOMENT...ALONG WITH MORNING LOWS IN THE 40S. ROUGHLY 10 DEGREES BELOW NORMAL...AND SIGNIFICANT DOWNWARD SWING FROM THIS CURRENT WEEKEND/S WARMTH. AS FOR RAIN POTENTIAL...MODELS FAVORING DRY FOR THE LATER HALF OF THE WEEKEND. SOME RIPPLES IN THE FLOW...BUT CURRENT TRENDS KEEP THEM NORTH OR WEAKEN AS THEY APPROACH THE REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 624 PM CDT SUN SEP 6 2015 BROKEN LINE OF CONVECTION ACROSS THE AREA EARLY THIS EVENING AHEAD OF A SHORT WAVE TROUGH WORKING ACROSS NEBRASKA. THIS WAVE WILL CONTINUE TO MOVE NORTHEAST THROUGH THE EVENING WITH THE CONVECTION EXPECTED TO EXPAND TO THE SOUTHWEST ACROSS IOWA AND THEN MOVE NORTHEAST. NONE OF THE HI-RES MODELS ARE DOING A REAL GOOD JOB WITH THE ONGOING CONVECTION BUT THE 06.22Z HRRR SEEMS TO HAVE THE BEST HANDLE ON THINGS AND SUGGESTS THERE WILL BE THE POTENTIAL FOR STORMS IN KRST THROUGH ABOUT 02Z AND 04Z IN KLSE WITH MVFR/IFR CONDITIONS POSSIBLE. THE COLD FRONT IS EXPECTED TO COME THROUGH OVERNIGHT AND SWING THE WINDS AROUND TO THE NORTHWEST AND MAY ALLOW SKIES TO SCATTER OUT. IF THIS HAPPENS THERE COULD BE COME FOG THAT FORMS WITH A MOST BOUNDARY LAYER FROM THE RECENT RAINS AND HAVE INCLUDED SOME MVFR CONDITIONS FOR THIS AT BOTH SITES. THE REST OF THE PERIOD SHOULD THEN HAVE VFR CONDITIONS BEHIND THE FRONT AS THE WINDS SWING AROUND TO THE NORTH/NORTHEAST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION...04
Hazardous weather outlook, Sep 6, 8:08 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 808 PM CDT SUN SEP 6 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-071100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 808 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE THROUGH 10 PM. DAMAGING WINDS...HEAVY RAIN CAUSING LOCALIZED FLOODING AND SMALL HAIL WILL BE THE PRIMARY HAZARDS. THUNDERSTORMS WILL BECOME FOCUSED SOUTH OF INTERSTATE 90 LATE TONIGHT WITH HEAVY RAINFALL BECOMING THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO BE EXITING NORTHEAST IOWA AND SOUTHWEST WISCONSIN MONDAY MORNING. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED FROM MONDAY NIGHT THROUGH TUESDAY. THESE STORMS COULD PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF NORTHEAST IOWA INTO FAR SOUTHWEST WISCONSIN. THUNDERSTORM CHANCES RETURN WEDNESDAY NIGHT INTO THURSDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS MAY BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04
In the hours before
Special weather statement, Sep 6, 7:41 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 741 PM CDT SUN SEP 6 2015 IAZ018-070115- FLOYD- 741 PM CDT SUN SEP 6 2015 ...A STRONG THUNDERSTORM WILL AFFECT FLOYD COUNTY... AT 740 PM CDT...A STRONG THUNDERSTORM WAS NEAR ROCKWELL...OR 10 MILES SOUTHEAST OF MASON CITY...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... NORA SPRINGS AROUND 755 PM CDT. ROCKFORD AROUND 805 PM CDT. RUDD AROUND 810 PM CDT. CHARLES CITY...MARBLE ROCK AND FLOYD AROUND 815 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IDLEWILDE STATE PARK...OAKWOOD...POWERSVILLE...HOWARDVILLE AND ROSEVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4317 9302 4321 9266 4292 9267 4292 9302 TIME...MOT...LOC 0040Z 265DEG 17KT 4302 9309 WETENKAMP
Special weather statement, Sep 6, 8:16 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 PM CDT SUN SEP 6 2015
IAZ008-018-070145-
FLOYD-MITCHELL-
816 PM CDT SUN SEP 6 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MITCHELL AND FLOYD
COUNTIES...
AT 812 PM CDT...RADAR INDICATED AN AREA OF THUNDERSTORMS ACROSS
FLOYD AND SOUTHWEST MITCHELL COUNTIES...MOVING EAST AT 30 MPH. WIND
GUSTS OF 40 MPH AND HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4332 9302 4343 9256 4297 9256 4291 9301
4293 9302
TIME...MOT...LOC 0112Z 247DEG 24KT 4313 9288
WETENKAMPLocal storm report, Sep 6, 8:30 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT SUN SEP 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 2 WSW MERRILLAN 44.45N 90.88W
09/06/2015 JACKSON WI LAW ENFORCEMENT
TREES BLOWN DOWN ALONG OLD HIGHWAY 95
BETWEEN ALMA CENTER AND MERRILLAN.
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Sep 6, 9:03 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT SUN SEP 6 2015
WIZ032-033-070300-
TREMPEALEAU-BUFFALO-
903 PM CDT SUN SEP 6 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TREMPEALEAU
AND NORTHERN BUFFALO COUNTIES...
AT 902 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR DURAND...OR
12 MILES NORTH OF WABASHA...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
MONDOVI AROUND 920 PM CDT.
STRUM AROUND 935 PM CDT.
OSSEO AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELEVA...MAXVILLE...THE
BIG SWAMP AREA...AND MISHA MOKWA.
LAT...LON 4459 9203 4460 9200 4459 9117 4452 9117
4447 9206
TIME...MOT...LOC 0202Z 262DEG 45KT 4454 9196
MWLocal storm report, Sep 6, 9:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CDT SUN SEP 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM FLOOD MONDOVI 44.57N 91.67W
09/06/2015 BUFFALO WI LAW ENFORCEMENT
STANDING WATER IN THE STREETS FROM THE
RECENT HEAVY RAINS.
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Sep 6, 9:45 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
945 PM CDT SUN SEP 6 2015
WIZ029-033-034-070330-
TREMPEALEAU-CLARK-JACKSON-
945 PM CDT SUN SEP 6 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CLARK...NORTHERN
JACKSON AND NORTHERN TREMPEALEAU COUNTIES...
AT 942 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER NORTHERN
PORTIONS OF TREMPEALEAU AND JACKSON COUNTIES...AS WELL AS MOST OF
CLARK COUNTY. STORMS WERE MOVING EAST AT AROUND 50 MPH...BUT WERE IN
A WEST TO EAST BAND AND MOVING OVER THE SAME GENERAL AREA REPEATEDLY.
SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS OF 30 TO 40 MPH.
VERY HEAVY RAINFALL IS ALSO OCCURRING...WHICH MAY CAUSE LOCALIZED
FLOODING.
LOCATIONS IMPACTED INCLUDE...NEILLSVILLE...OSSEO...LOYAL...STRUM...
PRICE...HUMBIRD...ELEVA...MERRILLAN...WILLARD...ALMA CENTER...
LEVIS...PIGEON FALLS AND GRANTON.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4488 9032 4442 9032 4442 9153 4460 9153
4460 9092 4479 9092
TIME...MOT...LOC 0242Z 240DEG 49KT 4455 9110
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:53 PM CDT | Areal Flood Advisory | ARX | Clark | 4 hr |
| Sep 6, 9:03 PM CDT | Special Weather Statement | ARX | Pepin | 57 min |
| Sep 6, 9:28 PM CDT | Areal Flood Advisory | ARX | Buffalo, Trempealeau | 4 hr |
| Sep 6, 9:45 PM CDT | Special Weather Statement | ARX | Clark | 45 min |
| Sep 7, 12:50 AM CDT | Areal Flood Advisory | ARX | Buffalo, Trempealeau | 6 hr |
| Sep 7, 1:47 AM CDT | Areal Flood Warning | ARX | Clark, Jackson | 9 hr |
| Sep 7, 6:46 AM CDT | Areal Flood Advisory | ARX | Trempealeau | 3 hr |
| Sep 7, 7:29 AM CDT | River Flood Warning | ARX | Jackson | 38 hr |
| Sep 7, 9:51 AM CDT | Areal Flood Advisory | ARX | Trempealeau | 4 hr |
| Sep 7, 1:05 PM CDT | Flash Flood Warning | ARX | Trempealeau | 6 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.